RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 6, Page 1090 (Mi de8796)  

Short Communications

Об ограниченных решениях линейных сингулярно возмущенных систем в условно устойчивом случае

N. G. Panfilov

Peoples Friendship University of Russia, Moscow

Full text: PDF file (148 kB)
UDC: 517.928
Received: 28.03.1994

Citation: N. G. Panfilov, “Об ограниченных решениях линейных сингулярно возмущенных систем в условно устойчивом случае”, Differ. Uravn., 31:6 (1995), 1090

Citation in format AMSBIB
\Bibitem{Pan95}
\by N.~G.~Panfilov
\paper Об ограниченных решениях линейных сингулярно возмущенных систем в~условно устойчивом случае
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 6
\pages 1090
\mathnet{http://mi.mathnet.ru/de8796}


Linking options:
  • http://mi.mathnet.ru/eng/de8796
  • http://mi.mathnet.ru/eng/de/v31/i6/p1090

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:35
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019